The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
The Properties of a Kind of Meromorphic Functions with Infinite Order
Pages: 46-49
Year: Issue:  3
Journal: Journal of Yunan Normal University(Natural Sciences Edition)

Abstract: 研究了一类无穷级亚纯函数其零点集合在一阶导数下的取值是否一定无界,如果m∈N,α(z)为C上的超越整函数,α(z)≠0,f(z)=1/(ea(x)-1)m+z,则Mf={f(z)| z∈C,f(z)=0}无界;在一定条件下对W.Bergweiler的问题予以肯定的回答.
Related Articles
No related articles found